A factorization theorem for the transfinite kernel dimension of metrizable spaces

Tom 157 / 1998

M. G. Charalambous Fundamenta Mathematicae 157 (1998), 79-84 DOI: 10.4064/fm-157-1-79-84

Streszczenie

We prove a factorization theorem for transfinite kernel dimension in the class of metrizable spaces. Our result in conjunction with Pasynkov's technique implies the existence of a universal element in the class of metrizable spaces of given weight and transfinite kernel dimension, a result known from the work of Luxemburg and Olszewski.

Autorzy

  • M. G. Charalambous

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek